# SDR 9724759950

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Pan
- Condition: Cracked
- Location: Bs 682
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN WINDOW RING PAN, FS 682, LONGERON 12L.  REPAIRED PER EA 99-153903.
